| Model Number |
H7493941828350 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Enzyme Elevation (1838); Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a repeat angiogram revealed thrombosis of the lad stent that was treated with ptca and thrombectomy.The patient developed ventricular fibrillation refractory to at least 4 attempts at electrical defibrillation.Additional stent was deployed and thrombectomy was performed with return of timi 3 flow.Intra-aortic balloon pump (iabp) was placed to maximize coronary perfusion.In the cath lab, the patient received 4 units of packed red blood cells (prbc) and 5x 25% albumin.Hypotension requiring iabp insertion requiring 4u vasopressors and epinephrine for several hours before weaning off.Iabp removed on day 2 with no complications.Patient was extubated to high flow nasal cannula.Increased cardiac enzymes were noted post procedure.